# SDR RAIA970617

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Part time: 484 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FWA - FLT 7533 - RIGHT BETA LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT BETA SWITCH.  (X)
